Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sf_chavez

Accutane - No Side Effects???

Recommended Posts

Hello,

I'm on day 10 of Accutane and have experienced little-to-no negative side effects. The first day I had a slight headache, and I also notice very slight itching... but very slight. I've also noticed a slight "tightness" in my lips, but I wouldn't even say they are dry.

There has been absolutely no dryness to my skin or hair. I'm still using both topical treatments -- Duac and Tazorac. I'm washing with Cetaphil, but also with my salayic acid wash (it's mild). I'm taking vitamin E and fish oil pills. As well, I started getting oxygen facials 3 weeks before starting Accutane, and have continued the facials since I've started the drug. Lastly, I do hot yoga almost every day of the week, so my skin is in a very humid room for about 2 hours every day.

Don't get me wrong... I'm happy not to have any negative effects. I am a bit worried that something will sneak up on me and BAM... I'm hit with everything at once!

Anyone else have a similar experience? Anyone go through Accutane treatment without many negative side effects for most of the course?

Thanks for your input.

Share this post


Link to post
Share on other sites

Hello,

I'm on day 10 of Accutane and have experienced little-to-no negative side effects. The first day I had a slight headache, and I also notice very slight itching... but very slight. I've also noticed a slight "tightness" in my lips, but I wouldn't even say they are dry.

There has been absolutely no dryness to my skin or hair. I'm still using both topical treatments -- Duac and Tazorac. I'm washing with Cetaphil, but also with my salayic acid wash (it's mild). I'm taking vitamin E and fish oil pills. As well, I started getting oxygen facials 3 weeks before starting Accutane, and have continued the facials since I've started the drug. Lastly, I do hot yoga almost every day of the week, so my skin is in a very humid room for about 2 hours every day.

Don't get me wrong... I'm happy not to have any negative effects. I am a bit worried that something will sneak up on me and BAM... I'm hit with everything at once!

Anyone else have a similar experience? Anyone go through Accutane treatment without many negative side effects for most of the course?

Thanks for your input.

Hi,

I'm on day 10 today, too. I started Accutane September 2nd. I'm on 60mg per day, and, so far, I have not experienced any dryness in my hair, skin or lips either. My current side effects are dryer-than-normal eyes and *hair loss*. Specifically a lot of eyelash loss, as in 6 to 8 lashes per day. I plan to speak to my derm about it pronto and ask that my dosage be lowered to see if the lash, brow and head shedding stop. (However, if a lower dose doesn't cut it, I'll just have to quit taking Accutane altogether, which would bite, because I'm one of those people who have had moderate acne my entire life, tried everything else, and nothing worked, so I desperately need the magic of Accutane.)

I also have not experienced the dreaded "initial breakout" yet either -- knock on wood.

Share this post


Link to post
Share on other sites

Thanks for the reply.... I'm on 40mg per day. I go to my derm at the end of September and I'll see if she wants to up my dose for any reason. Let me know what your doctor says about the lashes and good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×